Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MINIMUM-COST FOREST GAMES
Autore:
KUIPERS J;
Indirizzi:
UNIV LIMBURG,DEPT MATH,POB 616 NL-6200 MD MAASTRICHT NETHERLANDS
Titolo Testata:
International journal of game theory
fascicolo: 3, volume: 26, anno: 1997,
pagine: 367 - 377
SICI:
0020-7276(1997)26:3<367:MFG>2.0.ZU;2-#
Fonte:
ISI
Lingua:
ENG
Soggetto:
SPANNING TREE; ALLOCATION; CORE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
17
Recensione:
Indirizzi per estratti:
Citazione:
J. Kuipers, "MINIMUM-COST FOREST GAMES", International journal of game theory, 26(3), 1997, pp. 367-377

Abstract

In this paper we consider a generalization of the minimum cost spanning tree game. The generalized model allows for more than one supplier,where each supplier offers a different type of service to the customers and each customer specifies a non-empty subset of these suppliers to which he wishes to be connected. We show that the core of such a game may be empty, but that it is always non-empty if there is at least one customer who wants to be connected to all suppliers. Furthermore, the core is always non-empty if there are at most two suppliers.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/11/20 alle ore 06:24:32